| Model Number |
AG-920RA |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the multigas unit is displaying lower gas values than they should be.No errors generated.The customer tried replacing the water trap and the sample line, but the issue persisted.No harm or injury was reported.The customer will be receiving a loner device in order to mitigate this issue.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: concomitant medical products.
Event or Problem Description
The customer reported that the multigas unit is displaying lower gas values than they should be.No errors generated.
Additional Manufacturer Narrative
Details of complaint: the customer reported that the multigas unit was displaying lower gas values than it should.No errors were generated.The customer tried replacing the water trap and the sample line, but the issue persisted.No patient harm was reported.Investigation summary: multigas units (b)(4) are in end of life (eol) / end of service.The device had been in service since 12/19/2012.A review of the history of the serial number identified no other reports against the device.Based on the available information, a definitive root cause could not be identified.Due to the age of the device, a possible cause of the issue is wear and tear of the gas sensor unit.Due to the product discontinuation, replacement parts were no longer available, and the unit could not be repaired.The issue is regarding a discontinued product, and it had likely failed due to the age and wear and tear of its gas sensor.
Event or Problem Description
The customer reported that the multigas unit was displaying lower gas values than it should.No errors were generated.